Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2008, Article ID 537284, 17 pages
http://dx.doi.org/10.1155/2008/537284
Research Article

Asymptotic Behavior of a Competition-Diffusion System with Variable Coefficients and Time Delays

Facultad de Matemáticas, Universidad Autónoma de Yucatán, Periférico Norte, Tablaje 13615, C.P. 97119, Mérida, Yucatán, Mexico

Received 26 June 2007; Accepted 15 January 2008

Academic Editor: Malgorzata Peszynska

Copyright © 2008 Miguel Uh Zapata et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Miguel Uh Zapata, Eric Avila Vales, and Angel G. Estrella, “Asymptotic Behavior of a Competition-Diffusion System with Variable Coefficients and Time Delays,” Journal of Applied Mathematics, vol. 2008, Article ID 537284, 17 pages, 2008. https://doi.org/10.1155/2008/537284.